Crestor And Shoulder Joint Pain


View Other Tips        Iphone Apps

  Posted by Guest - Crestor And Shoulder Joint Pain :
The doctor prescribed 20mg of Crestor - My cholesterol dropped substantially, way lower then what it was which is good.  I started having should joint pain in one shoulder mostly, but I've always had sore shoulders but NOTHING like this. This pain was really strong when the arm goes above the head, behind the back or reaching out to extend and grab something, really sharp joint pain.  The doctor told me there is no way Crestor causes anything like this (even though I was  quite sure it was related).  I started taking 10mg of Crestor and a few weeks later with my shoulder hurting I figured I would try a test to prove it.  I stopped taking Crestor and 8 days later my shoulder is suddenly almost back to a 100%.  

Coincidence?  Obviously not, the doctor should have known this instead of blowing it off like he knew everything. Its amazing how I can put my arm behind my back pain free right now, I can even push forward with it behind my back, that would have been incredibly painfull just 1 week ago.  I'm betting in another week my shoulder will be even better, its taken about 8 days to recover but Crestor is obviously affecting the joint and probably causing inflamation is my guess.  Not sure if all statins work the same.  Now I'm not sure what to do about my cholesterol but its important for me to be able to use my shoulder.

Guest Says:
there are all kinds of reports of pain from statins on the net, not just crestor but simustatin and other statins too, so I think all statins can have similiar side effects like stated above

Guest Says:
Its not just crestor that has these side effects, but actually any statin. I can tell you I have had continous calf injuries and calf pulls ever since I started taking statins to lower my cholesterol. (Just jogging, not even running hard).

I talked to my doctor about this once I figured out it was statin related, and he gave me a different statin to try to lower my cholesterol to see if the side effects would be less (I forget the name of the other statin).  So I tried both crestor and the other statin and the calf injuries just kept occurring even after letting it rest of months, the calf pull would just happen again.

Finally once I stopped taking the statin, it healed, and now I'm back running further then I did before and no side effects or injuries! (Although my cholesterol is now higher again)  I would have had no idea these were related to the statin if I didn't experiment with this so I'm sure many others are getting injuries and just not reporting it. I did give my doctor all this info, I'm not taking the statin anymore but at least I can exercise and job again.  What good is taking the statin to lower cholesterol, then not being able to exercise? I'm not sure thats actually good as it seems counter productive.

I just bet alot of these go unreported and the number of people with statin side effects is far higher then what they say.


Add your reply below ...



This site allows you to ask questions and get answers without signing up (although answers are closely moderated for spammers and spam is deleted). Questions that are not detailed enough are often removed or may be updated if necessary. Most of the answers here are internet, mobile, or computer related. When this board first started it was mostly related to iphone, ipods like ipod touch or Ipod nano, ipad and Itunes, spyware or virus questions and computer cleanup, and even coding questions for mainframe. You will see a wide range of topics here. (Some old questions get closed once the moderator feels they are sufficiently answered and that no other input is needed).

"BlurBorder" - Get the app

  • Square any photo instantly.
  • Creates blurry border effects.
  • Also includes faded border effects.
  • For Iphone, Ipod, and Ipad.

  • Your Name:

    Your Reply:

    Type in verification code:


    Front Page

    Spyware/Task Database

    Computer Tips (Main Page)